Deep search:Searching for "AKRAMIN M.R.M." in 'AUTHORGot 1 item.
index Title
1Probabilistic analysis of linear elastic cracked structures
Author(s):AKRAMIN M.R.M., ALSHOAIBI Abdulnas...  Clicked:3012  Download:1605  Cited:8  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.11 P.1795~1799  DOI:10.1631/jzus.2007.A1795
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE